# SDR DALA2025072205515

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 65,026 hours, 33,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126,  CRACK INDICATION FOUND IN HORIZONTAL UPPER STIFFENER OF THE LATERAL WINDOW FRAME AT FR4 LH SIDE.   COMPLIED WITH ER/A 569917-14AD. (1097870).
